# SDR DL72S971808

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Component: 0816300050
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING STRIP AT 22DEF, TRACK COVER AND WIRING DAMAGED.  REPLACED APPROX 30 INCHES OF LIGHT TRACK INVOLVING 4 RED LIGHTS.  REPLACING 1 BULB HOLDER REPAIRED DAMAGED WIRING.  INSTALLED 4 NEW RED LENS.
